# SDR FDEA201801090074

- Difficulty date: January 9, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105301003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 1421, 8.5 LT DAMAGED. REMOVED DAMAGE AND INSTALLED PLUG REF SRM 53-70-00 FIG 2 SHEET 1, VOL 1.
